zbMATH — the first resource for mathematics

On theorems of Niven and Dressler. (English) Zbl 0418.10004
11A25 Arithmetic functions; related numbers; inversion formulas
11B83 Special sequences and polynomials
11K65 Arithmetic functions in probabilistic number theory
Full Text: EuDML
[1] DRESSLER R. E.: On a theorem of Niven. Canad. Math. Bull., 17, 1974, 109-110. · Zbl 0301.10049 · doi:10.4153/CMB-1974-019-5
[2] NIVEN I.: The asymptotic density of sequences. Bull. Amer. Math. Soc. 57, 1951, 420-434. · Zbl 0044.03603 · doi:10.1090/S0002-9904-1951-09543-9
[3] NIVEN I., ZUCKERMANN H. S.: An Inroduction to the Theory of Numbers. J. Wiley, New York 1967.
[4] SCOURFIELD E. J.: An asymptotic formula for the property (n, f(n)) = 1 for a class of multiplicative functions. Acta Arith., 29, 1976, 401-423.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.